American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A58) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Frédéric Hélein. First integrals for nonlinear dispersive equations. Trans. Amer. Math. Soc. 368 (2016) 6939-6978.
Abstract, references, and article information   
View Article: PDF

[2] Ahmed I. Zayed. Chromatic expansions in function spaces. Trans. Amer. Math. Soc. 366 (2014) 4097-4125.
Abstract, references, and article information   
View Article: PDF

[3] Ingo Witt. Green's formulas for cone differential operators. Trans. Amer. Math. Soc. 359 (2007) 5669-5696. MR 2336302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wayne Lawton. Infinite convolution products and refinable distributions on Lie groups. Trans. Amer. Math. Soc. 352 (2000) 2913-2936. MR 1638258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. S. Kazarian and Robert E. Zink. Some ramifications of a theorem of Boas and Pollard concerning the completion of a set of functions in $L^2$ . Trans. Amer. Math. Soc. 349 (1997) 4367-4383. MR 1443881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] George Rutledge. The basic power series of interpolation . Trans. Amer. Math. Soc. 31 (1929) 807-820. MR 1501513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. V. Widder. A generalization of Taylor's series . Trans. Amer. Math. Soc. 30 (1928) 126-154. MR 1501425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. A. Shohat. On the development of continuous functions in series of Tchebycheff polynomials . Trans. Amer. Math. Soc. 27 (1925) 537-550. MR 1501326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. H. Gronwall. On the degree of convergence of Laplace's series . Trans. Amer. Math. Soc. 15 (1914) 1-30. MR 1500962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia